# SDR 96UAL900438

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Main Tank
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RIGHT MAIN TANK INTO CENTER TANK.  CENTER TANK AND FUEL IMBALANCE ADVISORY.  TAKEOFF FUEL WAS IN BALANCE AND NO FUEL IN CENTER TANK.  FUEL MOVING AT A RATE OF 100 POUNDS EVERY 6 TO 8 MINUTES.
